Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Medication to delay periods by 4-5 days

Hello Dear Doctors, I am 26 yrs old, and would be getting married on 27 th April till few more days for tour with husband. My period is expected from 26 th April. I really wish to delay it for atleast 4 -5 days or so. Kindly help and is there any problem in future if you take such tablets . I have already used 2 I pills till date in my life. Please Help.
Asked On : Tue, 24 Apr 2012
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
If you want to delay your menstrual period, you can take T. Primolute-N one tablet three times daily till you want to delay your period, but for not more than 10 days. Ideally you should have started it three days prior to expected date, thus you are little bit late, but let us hope for the best. Every drug has some side effects, precautions & contraindications. If you are suffering with any disease, contact a Doctor before starting. Usually there is no problem. Bleeding will start 2-3 days after stopping. If it doesn't occur, consult doctor.
Advance Congratulations & best wishes,
Answered: Tue, 24 Apr 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. you started planing very late. if it is fifteen days before you would have finished the scene by now.
dont worry now you are expected to use synthetic progesteron tablets till you want post ponement. under the supervison of a doctor.
because there will be side effects while using the drug as gastric irritation.
after that the period may come late in that month.
wishing for a happy married life.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor